# SDR YENA2022100600989

- Difficulty date: October 3, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 55,010 hours, 19,804 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#379, DCA-FLL. 'AFT FA REPORTED DIRTY SOCK SMEL DURING FINAL DESCENT. LEFT AND RIGHT FAN COWLS OPENED FOR MAINTENANCE; AIRCRAFT IS OK FOR SERVICE. ECS DECONTAMINATION LEVEL A (1) ACCOMPLISHED MITH ENGINES. NO ODOR IS PRESENT. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2. DECONTAMINATION LEVEL A ACCOMPLISHED PER TSM 05-50-00-810-85D.'
